MathSciNet Relay Station
MathSciNet bibliographic data
MR350072 (50 #2565) 32H99 (32D15)
Seabury, Chester Some extension theorems for regular maps of Stein manifolds. Bull. Amer. Math. Soc. 80 (1974), 1223–1224.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement